# SDR GTIA2019090734602

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 49,408 hours, 22,866 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL COMING INTO THE COCKPIT FROM THE APU BLEED. ACCOMPLISHED TSM 05-50-00-810-831. FOR CABIN ODOR. RAN BOTH PACKS ON APU BLEED. ISOLATED PACKS NO SIGN OF CONTIMINATION INSPECTED PACKS AND APU AREAS NO SIGNOFF POSSIBLE CAUSE. A/C OK FOR SVC.
